# SDR DALA2023091407549

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 7,281 hours, 3,578 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS DENT. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 128-0002:0500-2004/002 00314 REPAIRED PER PRI 610830-14 REV 0, REV 1 AND FINAL ER/A 610830-14 REV A. (LP# 2961513)
